# SDR DXTA2022122276880

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680A
- Aircraft serial: 6800207
- Aircraft time: 13,610 hours, 9,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WITH THE SWITCH IN ON.  THEY DO COME ON IN ARM.  HOWEVER, THE AFT OVER-WING AND THE LAV EXIT LIGHT DO NOT COME ON UNTIL SHIP POWER IS AVAILABLE.  TROUBLESHOT DISCREPANCY DOWN TO #4 EMERGENCY BATTERY & CHARGER SYSTEM. REMOVED & REPLACED #4 EMERGENCY BATTERY & CHARGER SYSTEM WITH REPAIRED UNIT. OPS CHECK GOOD. IAW MM 33-50-10 FOR MX PERFORMED.
